KZ
Kang Zuo
math.AGmath.CVmath.NTmath.DGmath.DSmath.GTmath.MPmath-phmath.RT
On Valency
published · living versionsW_f6d5xc4g·v1 · currentpublished
Finiteness of algebraic Weil-Petersson totally geodesic curves in pointed moduli spaces
with Tianzhi Hu
1 version
Preprints & journals
69 papers in the corpus · 2005–2024On the distribution of non-rigid families in the moduli spaces2408.11604v3 · Ke Chen, Tianzhi Hu, Ruiran Sun et al.2024 · 1 citationarXiv
Non-existence of Shimura curves of Mumford type generically in the non-hyperelliptic locus2403.06217v2 · Xin Lu, Shengli Tan, Kang Zuo2024 · 0 citationsarXiv
Finiteness of pointed maps to moduli spaces of polarized varieties2310.06784v2 · Ariyan Javanpeykar, Steven Lu, Ruiran Sun et al.2023 · 0 citationsarXiv
Parabolic Crystalline Representations2309.10449v4 · Zhenmou Liu, Jinbang Yang, Kang Zuo2023 · 1 citationarXiv
Constructing families of abelian varieties of -type over -punctured complex projective line via -adic Hodge theory and Langlands correspondence and application to algebraic solutions of Painleve VI equation2303.09298v2 · Jinbang Yang, Kang Zuo2023 · 0 citationsarXiv
Constructing algebraic solutions of Painleve VI equation from -adic Hodge theory and Langlands Correspondence2301.10054v1 · Jinbang Yang, Kang Zuo2023 · 0 citationsarXiv
Constructing abelian varieties from rank 2 Galois representations2208.01999v3 · Raju Krishnamoorthy, Jinbang Yang, Kang Zuo2022 · 0 citationsarXiv
Hodge Theory and Higgs Bundle on Moduli Spaces of Smooth Varieties with Semi-Ample Canonical Line Bundles, Negativity and Hyperbolicity2201.08015v1 · Kang Zuo2022 · 0 citationsarXiv
Higgs Bundles in Geometry and Arithmetic2112.07101v2 · Kang Zuo2021 · 0 citationsarXiv
Strict Arakelov inequality for a family of varieties of general type2104.08756v3 · Xin Lu, Jinbang Yang, Kang Zuo2021 · 2 citationsarXiv
Topological Hyperbolicity of Moduli spaces of Elliptic Surfaces2103.12490v2 · Xin Lu, Ruiran Sun, Kang Zuo2021 · 0 citationsarXiv
A note on p-adic Simpson correspondence2012.02058v4 · Jinbang Yang, Kang Zuo2020 · 1 citationarXiv
Holomorphic curves in Base Spaces of Families of Polarized Manifolds2010.04063v1 · Steven Lu, Ruiran Sun, Kang Zuo2020 · 0 citationsarXiv
Finiteness of logarithmic crystalline representations II2009.00074v1 · Raju Krishnamoorthy, Jinbang Yang, Kang Zuo2020 · 0 citationsarXiv
Finiteness of logarithmic crystalline representations2005.13472v1 · Raju Krishnamoorthy, Jinbang Yang, Kang Zuo2020 · 0 citationsarXiv
The Shafarevich conjecture revisited: Finiteness of pointed families of polarized varieties2005.05933v3 · Ariyan Javanpeykar, Ruiran Sun, Kang Zuo2020 · 11 citationsarXiv
Deformation theory of periodic Higgs-de Rham flows2005.00579v1 · Raju Krishnamoorthy, Jinbang Yang, Kang Zuo2020 · 3 citationsarXiv
A Lefschetz theorem for crystalline representations2003.08906v5 · Raju Krishnamoorthy, Jinbang Yang, Kang Zuo2020 · 1 citationarXiv
Picard theorems for moduli spaces of polarized varieties1911.02973v4 · Ya Deng, Steven Lu, Ruiran Sun et al.2019 · 17 citationsarXiv
The Oort conjecture for Shimura curves of small unitary rank1712.03674v1 · Ke Chen, Xin Lu, Kang Zuo2017 · 4 citationsarXiv
Base change of twisted Fontaine-Faltings modules and Twisted Higgs-de Rham flows over very ramified valuation rings1711.08162v1 · Ruiran Sun, Jinbang Yang, Kang Zuo2017 · 0 citationsarXiv
Projective Crystalline Representations of Étale Fundamental Groups and Twisted Periodic Higgs-de Rham Flow1709.01485v3 · Ruiran Sun, Jinbang Yang, Kang Zuo2017 · 9 citationsarXiv
On a question of Ekedahl and Serre1703.10377v2 · Ke Chen, Xin Lu, Kang Zuo2017 · 1 citationarXiv
Finiteness of hyperelliptic and superelliptic curves with CM Jacobians1611.08477v1 · Ke Chen, Xin Lu, Kang Zuo2016 · 0 citationsarXiv
Singular Fibers and Kodaira Dimensions1610.07756v1 · Xin Lu, Sheng-Li Tan, Kang Zuo2016 · 5 citationsarXiv
On Higgs bundles over Shimura varieties of ball quotient type1610.07845v1 · Ke Chen, Xin Lu, Sheng-Li Tan et al.2016 · 4 citationsarXiv
On the slope conjecture of Barja and Stoppino for fibred surfaces1504.06276v2 · Xin Lu, Kang Zuo2015 · 11 citationsarXiv
On the Oort conjecture for Shimura varieties of unitary and orthogonal types1410.5739v2 · Ke Chen, Xin Lu, Kang Zuo2014 · 26 citationsCompositio Math. 152 (2016) 889-917
Special subvarieties in Mumford-Tate varieties1410.4654v5 · Abolfazl Mohajer, Stefan Muller-Stach, Kang Zuo2014 · 0 citationsarXiv
On the minimal number of singular fibers with non-compact Jacobians for families of curves over 1409.6593v1 · Xin Lu, Sheng-Li Tan, Wan-Yuan Xu et al.2014 · 0 citationsJ. Math. Pures Appl. (9) 105 (2016), no. 5, 724--733
The monodromy groups of Dolgachev's CY moduli spaces are Zariski dense1407.0833v2 · Mao Sheng, Jinxing Xu, Kang Zuo2014 · 10 citationsarXiv
The Oort conjecture on Shimura curves in the Torelli locus of curves1405.4751v2 · Xin Lu, Kang Zuo2014 · 30 citationsarXiv
Uniformization of -adic curves via Higgs-de Rham flows1404.0538v5 · Guitang Lan, Mao Sheng, Yanhong Yang et al.2014 · 7 citationsarXiv
On Shimura subvarieties generated by families of abelian covers of 1402.1900v4 · Abolfazl Mohajer, Kang Zuo2014 · 2 citationsarXiv
Nonabelian Hodge theory in positive characterstic via exponential twisting1312.0393v1 · Guitang Lan, Mao Sheng, Kang Zuo2013 · 2 citationsarXiv
On the slope of hyperelliptic fibrations with positive relative irregularity1311.7271v4 · Xin Lu, Kang Zuo2013 · 18 citationsarXiv
On Shimura curves in the Torelli locus of curves1311.5858v2 · Xin Lu, Kang Zuo2013 · 8 citationsarXiv
Semistable Higgs bundles, periodic Higgs bundles and representations of algebraic fundamental groups1311.6424v4 · Guitang Lan, Mao Sheng, Kang Zuo2013 · 30 citationsarXiv
Semistable Higgs bundles of small ranks are strongly Higgs semistable1311.2405v1 · Guitang Lan, Mao Sheng, Yanhong Yang et al.2013 · 7 citationsarXiv
A new inequality on the Hodge number of algebraic surfaces1303.2749v1 · Jun Lu, Sheng-Li Tan, Fei Yu et al.2013 · 3 citationsarXiv
Maximal families of Calabi-Yau manifolds with minimal length Yukawa coupling1211.3646v1 · Mao Sheng, Jinxing Xu, Kang Zuo2012 · 6 citationsarXiv
Semistable Higgs bundles and representations of algebraic fundamental groups: Positive characteristic case1210.8280v3 · Guitang Lan, Mao Sheng, Kang Zuo2012 · 10 citationsarXiv
Weierstrass filtration on Teichmüller curves and Lyapunov exponents: Upper bounds1209.2733v3 · Fei Yu, Kang Zuo2012 · 2 citationsarXiv
Periodic Higgs subbundles in positive and mixed characteristic1206.4865v3 · Mao Sheng, Kang Zuo2012 · 2 citationsarXiv
An inverse Cartier transform via exponential in positive characteristic1205.6599v3 · Guitang Lan, Mao Sheng, Kang Zuo2012 · 4 citationsarXiv
Weierstrass filtration on Teichmuller curves and Lyapunov exponents1203.6053v6 · Fei Yu, Kang Zuo2012 · 16 citationsJournal of Modern Dynamics, (2013) Vol.7, No.2, 209-237
A note on the characteristic nonabelian Hodge theory in the geometric case1202.3942v3 · Mao Sheng, Xin He, Kang Zuo2012 · 4 citationsarXiv
Deuring's mass formula of a Mumford family1111.5983v2 · Mao Sheng, Kang Zuo2011 · 1 citationarXiv
and intersection cohomologies for the reductive representation of the fundamental groups of quasiprojective manifolds with unipotent local monodromy1111.3825v3 · Xuanming Ye, Kang Zuo2011 · 0 citationsarXiv
On the Newton polygons of abelian varieties of Mumford's type1106.3505v1 · Mao Sheng, Kang Zuo2011 · 4 citationsarXiv
Career total: 178 works. 69 are in this corpus.Showing the 50 most recent.
Profile built from the corpus for this byline.
Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.